| Model Number |
DRW-1000-00 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
After guided procedure for an edentulous region with a narrow ridge, it was found that the implant penetrated the buccal plate.The user removed the implant and placed it at a separate location by hand.A review of the yomi system's log files did not indicate any system malfunction.Per review of patient scans, the implant was planned at close proximity of the buccal plate.Further review with the customer indicated that the patient's bone quality at the planned location may have affected the event.No further injury or additional medical intervention was reported as a result of this event.
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.